RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Math., 2017, Volume 28, Issue 6, Pages 1750043–34 (Mi injm1)  

Groups of automorphisms of local fields of period $p$ and nilpotent class $<p$, I

Victor Abrashkinab

a Department of Mathematical Sciences, Durham University, Science Laboratories, South Rd, Durham DH1 3LE, UK
b Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia

DOI: https://doi.org/10.1142/S0129167X17500434


Bibliographic databases:


Accepted:09.04.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/injm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020